On effective solvability conditions for variational problems

From MaRDI portal





The statements of the main assertion of the present paper were announced without proof in [\textit{N. V. Azbelev, E. I. Bravyj} and \textit{S. A. Gusarenko}, Dokl. Akad. Math. 64, No.~3, 317--320 (2001); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 381, No.~2, 151--154 (2001; Zbl 1091.49500). Here the authors give a detailed exposition of those results with some supplements.











This page was built for publication: On effective solvability conditions for variational problems

Report a bug (only for logged in users!)Click here to report a bug for this page (MaRDI item Q1778283)